# SDR CALA2017051501433

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230534200
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS CORROSION ON THE SHEAR TIE AT FRAME 28, STRINGER 44.  REMOVED & REPLACED THE SHEAR TIE IAW SRM 51-42-11, PAGE 1, REV 118.
